MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number F
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: during routine maintenance, technical faults 431002, 446024, 44004 (voltage out of tolerance) occurred.No patient involvement.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).
 
Additional Manufacturer Narrative
During preventive maintenance, the ventilator went into ambient mode and alarmed with technical faults.The patient was not harmed.The event did not cause or contributed to a death or serious injury to a patient.The log files provided confirm the issue.The root cause of the event was determined to be a defective control board and driver board.Following the replacement of the control board and driver board, the device passed all checks and was released back into use.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
christof mueller
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key21046127
Report Number3001421318-2024-03021
Device Sequence Number11583017
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)170519(240)161010
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF
Device Catalogue Number161010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date11/20/2025
Date Device Manufactured05/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown